# SDR SWAA2021120247788

- Difficulty date: November 26, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA BULB BURNT OUT IN LOWER RIGHT OVERWING EMERGENCY EXIT SIGN. ; / [01] RELAMPED BURNED OUT BULB IN LOWER RIGHT OVERWING EXIT SIGN AND PERFORMED GOOD INSTALLATION TEST. ALL WORK PERFORMED PER AMM 33-51-01-960-801; [02] VERIFIED CORRECTIVE ACTION STEP 1.
